# SDR FDEA201410053330

- Difficulty date: October 5, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 21,338 hours, 11,753 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Attach Fitting
- Part number: A5381310620000
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 DUMMY TRACK FRAME 38.2 TO 40 HAS WORN ATTACHMENT FITTINGS.  REPAIRED RT NR 3 DUMMY TRACK FRAME 38.2 TO 40 IAW SRM 53-15-16 FIG 201.  INSERT FABRICATED ON T14 1098139 IAW SRM 53-15-16 FIG 201.  REPAIR CLASSIFIED AS CAT A MAJOR.
